Advertisement

Journal d'Analyse Mathématique

, Volume 137, Issue 2, pp 897–911 | Cite as

Sign regularity of Maclaurin coefficients of functions in the Laguerre–Pólya class

  • Dimitar K. DimitrovEmail author
  • Willian D. Oliveira
Article
  • 17 Downloads

Abstract

We prove that the signs of the Maclaurin coefficients of a wide class of entire functions that belong to the Laguerre–Pólya class possess a regular behaviour.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    R. P. Boas, Entire Functions, Academic Press Inc, New York, 1954.zbMATHGoogle Scholar
  2. [2]
    G. Csordas and R. Varga, Necessary and sufficient conditions and the Riemann hypothesis, Adv. Appl. Math. 11 (1990), 328–357.MathSciNetCrossRefzbMATHGoogle Scholar
  3. [3]
    D. K. Dimitrov and P. K. Rusev, Zeros of entire Fourier transforms, East J. Approx. 17 (2011), 1–110.MathSciNetzbMATHGoogle Scholar
  4. [4]
    D. W. Farmer and R. C. Rhoades, Differentiation evens out zero spacings, Trans. Amer. Math. Soc. 357 (2005), 3789–3811.MathSciNetCrossRefzbMATHGoogle Scholar
  5. [5]
    E. N. Laguerre, Oeuvres, Vol. I, Gauthier-Villan, Paris, 1898.zbMATHGoogle Scholar
  6. [6]
    B. Ya. Levin, Distribution of Zeros of EntireFunctions, Translations ofMathematicalMonographs, Vol. 5, American Mathematical Society, Providence, RI, 1980.Google Scholar
  7. [7]
    N. Obrechkoff, Zeros of Polynomials, Bulgarian Academic Monographs, Vol. 7, Marin Drinov Academic Publishing House, Sofia, 2003.Google Scholar
  8. [8]
    G. Pólya and I. Schur, Über zwei Arten von Faktorenfolgen in der Theorie der algebraischen Gleichungen, J. Reine Angew. Math. 144 (1914), 89–113.MathSciNetzbMATHGoogle Scholar

Copyright information

© The Hebrew University of Jerusalem 2019

Authors and Affiliations

  1. 1.Departamento de Matemática Aplicada IBILCEUniversidade Estadual PaulistaSa˜õ José do Rio PretoBrazil

Personalised recommendations